# SDR FDEA201801180132

- Difficulty date: January 18, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 32,899 hours, 17,467 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FRAME 65 BROKEN.    REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-72-10, AMM 53-10-23, AND AMM 25-58-00. OK  FOR SERVICE.
